# SDR SWIA201743630

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 37,289 hours, 31,778 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Condition: Failed
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE ON FINAL.   RAN QRH. MESSAGE STILL PRESENT.  REMOVED AND REPLACED THE NLG DOOR SELECTOR VALVE ASSY IAW AMM. OPS CHECKED GOOD. JACKED AIRCRAFT AND SWUNG NLG MULTIPLE TIMES IAW AMM. GEAR SWINGS GOOD. BLED NR 3 HYDRAULIC SYSTEM. CLEARED PSEU MEMORY. RESTORED AIRCRAFT TO NORMAL CONFIGURATION. LEAK CHECKED GOOD.
